# SDR SWAA2015021036456

- Difficulty date: February 6, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 30,374 hours, 13,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
